# SDR 99ZZZM87

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC697
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 1543011SN1
- Condition: Leaking
- Location: Nlg Steering
- Component: Airight, 27190877
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING (NWS) PRESSURE SWITCH IS LEAKING AT WELDED SEAM.  (M)
